# SDR DALA2021111006922

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 8,664 hours, 3,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE TRACKING FOR ER/A 595293-14 REVISION ORIGINAL. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE FROM ER/A 595293 -14 REV ORIGINAL SECTION I ACCOMPLISHMENT. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 14-595293 ADDED FOR AC 3059. (LP# 2007861)
